# SDR CALA2017100903575

- Difficulty date: October 9, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,335 hours, 29,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Part time: 5,732 hours, 2,572 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER EMERGENCY OPERATION CYLINDER FOUND WITH LOW PRESSURE AND DISARM LEVER STICKING.  REMOVED AND REPLACED THE CYLINDER IAW AMM 52-11-14-400-001-A , CHECKED OK.
